# SDR 06FDEA03590

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO COMPARTMENT BILGE AREA, LONGERON 50L SUSPECT CRACK AT STA 1709. REPAIR CARRIED OUT AS PER SRM 53-10-00.
